Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itchy eye and watering while on Amoxicillin for sinus infection?

I am takeing amoxicillin for sinus infection/upper respitory infection. My right side eye is watering,itching,red and crusty. I am using visine eye drops for that. My right side nose and head cavity where the sinuses are is touchy from pressure and eye pressure from all of. I also have allergies.sinus problems and take over counter cold/flu to help with that. My question is on my eye watering do I need to do any thing else from all this or is it just all running from having the infection? I am wondering if I need to see eye doctor?
Mon, 21 Sep 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if this is the allergic condition then it may not need any antibiotic and it would well responds to anti-allergic medicines alone, but in case of infection of sinusitis it may need antibiotic, in either case you need to be very patience, if the symptoms does not improved then better to see the doctor for differential diagnosis, hope this information may helps take care and have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes itchy eye and watering while on Amoxicillin for sinus infection?

HI Well come to HCM I really appreciate your concern, if this is the allergic condition then it may not need any antibiotic and it would well responds to anti-allergic medicines alone, but in case of infection of sinusitis it may need antibiotic, in either case you need to be very patience, if the symptoms does not improved then better to see the doctor for differential diagnosis, hope this information may helps take care and have a nice day.